MathSciNet Relay Station
MathSciNet bibliographic data
MR731153 58F13
Devaney, Robert L. Homoclinic bifurcations and the area-conserving Hénon mapping. J. Differential Equations 51 (1984), no. 2, 254–266.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement